Experimental Mathematics

Rodrigues's Formulas for Orthogonal Matrix Polynomials Satisfying Higher-Order Differential Equations

Antonio J. Durán

Full-text: Open access

Abstract

We develop a method to find Rodrigues’s formulas for orthogonal matrix polynomials satisfying higher-order differential equations with coefficients independent of $n$.

Article information

Source
Experiment. Math., Volume 20, Issue 1 (2011), 15-24.

Dates
First available in Project Euclid: 6 October 2011

Permanent link to this document
https://projecteuclid.org/euclid.em/1317924387

Mathematical Reviews number (MathSciNet)
MR2802721

Zentralblatt MATH identifier
1261.42042

Subjects
Primary: 42C05: Orthogonal functions and polynomials, general theory [See also 33C45, 33C50, 33D45]

Keywords
Orthogonal polynomials matrix orthogonality differential equations Rodrigues's formulas

Citation

Durán, Antonio J. Rodrigues's Formulas for Orthogonal Matrix Polynomials Satisfying Higher-Order Differential Equations. Experiment. Math. 20 (2011), no. 1, 15--24. https://projecteuclid.org/euclid.em/1317924387


Export citation